Resultats globals: 2 registres trobats en 0.03 segons.
Articles, 2 registres trobats
Articles 2 registres trobats  
1.
27 p, 476.0 KB On periodic solutions of 2-periodic Lyness difference equations / Bastien, Guy (Université Paris. Institut Mathématique de Jussieu) ; Mañosa, Víctor (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III) ; Rogalski, Marc (Université de Lille(France). Laboratoire Paul Painlevé)
We study the existence of periodic solutions of the non–autonomous periodic Lyness’recurrence un+2 = (an + un+1)/un, where {an}n is a cycle with positive values a,b and with positive initial conditions. [...]
2013 - 10.1142/S0218127413500715
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 23 Núm. 4 (2013) , p. 1350071 (18 pages)  
2.
19 p, 440.8 KB On 2- and 3-periodic Lyness difference equations / Cima, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We describe the sequences {xn}n given by the non-autonomous second order Lyness difference equations xn+2 = (an + xn+1)/xn, where {an}n is either a 2-periodic or a 3-periodic sequence of positive values and the initial conditions x1, x2 are as well positive. [...]
2012 - 10.1080/10236198.2010.524212
Journal of Difference Equations and Applications, Vol. 18 Núm. 5 (2012) , p. 849-864  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.